ICD-10 Diagnosis Code T43.691

Poisoning by oth psychostim, accidental (unintentional)

Diagnosis Code T43.691

ICD-10: T43.691
Short Description: Poisoning by oth psychostim, accidental (unintentional)
Long Description: Poisoning by other psychostimulants, accidental (unintentional)
This is the 2017 version of the ICD-10-CM diagnosis code T43.691

Code Classification
  • Injury, poisoning and certain other consequences of external causes
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Psychotropic drugs, not elsewhere classified (T43)

Information for Medical Professionals

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Index of Diseases and Injuries
References found for the code T43.691 in the Index of Diseases and Injuries:

Previous Code
Previous Code T43.69
Next Code
T43.691A Next Code